# SDR SWAA2015080442495

- Difficulty date: July 9, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 63,214 hours, 50,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD SEAT TRACK FLANGE CRACKED AT BS 727B, RBL 24.8.  REPAIR SEAT TRACK IAW EA.
